# SDR SWAA2014061329028

- Difficulty date: April 17, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545444168
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK WBL 114.00 RIB UPPER CHORD CRACKED NEXT TO STRINGER 2.  REPAIRED CHORD IAW EO & EA.
